# SDR VNAA0708022

- Difficulty date: August 29, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 8,275 hours, 7,937 cycles
- Engine: Ge CF34*
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: Ground Power
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A GROUND POWER DOOR LEFT OPEN AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND EXTERNAL POWER DOOR OPEN.  MAINTENANCE SECURED DOOR CLOSED.  NO DEFECTS OR DAMAGE NOTED AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.
